# SDR REXA2016120402460

- Difficulty date: December 4, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001177966
- Condition: Corroded
- Location: Bs 881
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LBL 9 INBD SIDE OF TRACK AT BS 881.  REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A01, REO 670-53-00-343 REV M, AND SRM 51-40-11-001-001-A01.                               
"
